# SDR UALA2010062102169

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 55,731 hours, 20,336 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653121
- Part serial: 224
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS.  NEED TO EVALUATE CONDITION. CREW COMMENTS: CAP SLIDING WINDOW, VERYHOT, MANY DELAMINATION BUBBLES OBSCURING VISIBILITY. REPLACED LT SLIDING WINDOW.
